# SDR P9KA2015031701

- Difficulty date: March 12, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N93021
- Make and model: Cessna 207A
- Aircraft serial: 20700766
- Aircraft time: 18,330 hours
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Bracket
- Part number: 12121281
- Condition: Cracked
- Location: Lt Horiz Stab
- Part time: 18,330 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER WAS REMOVED AS PART OF A ROUTINE ANNUAL INSPECTION.  DURING INSPECTION THE LT HORIZONTAL STABILIZER ATTACH BRACKET PN 1212128-1 WAS FOUND CRACKED JUST ABOVE THE BOLT HOLE.  THE PART WAS REPLACED WITH NEW.  NEITHER THE TOTAL TIME NOR THE TOTAL CYCLES ON THE BRACKET COULD BE DETERMINED.  SUSPECT EITHER POOR PART FIT, ABUSE OF ACFT BY PUSHING ON THE HORIZONTAL STABILIZER TO MOVE & LIFT THE ACFT OR SIMPLE FATIGUE AS FACTORS IN THIS FAILURE.  THIS STRUCTURE IS THE SAME AS FOUND ON THE 206, 207 & 210, SIMILAR TO THE 180 & 185. CRACKS IN SIMILAR PARTS ON THE 180 & 185 ARE A KNOWN ISSUE & THIS IS THE SECOND 207 IN OUR FLEET ON WHICH WE HAVE FOUND THESE CRACKS.  RECOMMEND PERIODIC INSPECTION OF THE HORIZONTAL STABILIZER ATTACH STRUCTURE, TO INCLUDE DISASSEMBLY AS NECESSARY ESPECIALLY IN ACFT OPERATED IN HIGH FATIGUE OPERATIONS SUCH AS FREQUENT TURBULENCE ENCOUNTERS, HIGH CYCLES PER HOUR & HIGH GROSS WEIGHT OPERATION.
